# SDR AU961088

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F20022S3
- Condition: Cracked
- Location: R Engine Power S
- Component: Lyc, TIO540A2C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED FROM NO6 CYLINDER FORWARD UPPER CYLINDERFLANGE STUD TO NO6 CYLINDER INLET VALVE TAPPER GUIDE
